Translator Disclaimer
1 April 2006 Smooth mixing flows with purely singular spectra
Bassam Fayad
Author Affiliations +
Duke Math. J. 132(2): 371-391 (1 April 2006). DOI: 10.1215/S0012-7094-06-13225-8

Abstract

We give a geometric criterion that implies a singular maximal spectral type for a dynamical system on a Riemannian manifold. The criterion, which is based on the existence of fairly rich but localized periodic approximations, is compatible with mixing. Indeed, we check it for an ad hoc class of smooth mixing flows on T3 obtained from linear flows by time change and thus providing natural examples of mixing smooth diffeomorphisms and flows with purely singular spectra

Citation

Download Citation

Bassam Fayad. "Smooth mixing flows with purely singular spectra." Duke Math. J. 132 (2) 371 - 391, 1 April 2006. https://doi.org/10.1215/S0012-7094-06-13225-8

Information

Published: 1 April 2006
First available in Project Euclid: 16 March 2006

zbMATH: 1099.37018
MathSciNet: MR2219261
Digital Object Identifier: 10.1215/S0012-7094-06-13225-8

Subjects:
Primary: 37A25, 37A30, 37C40
Secondary: 37A05, 37A45, 37C10, 37E99

Rights: Copyright © 2006 Duke University Press

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.132 • No. 2 • 1 April 2006
Back to Top